# SDR UPS03440762

- Difficulty date: May 15, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14935227075
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AFT CARGO STA 1745 S41L STRINGER FOUND CRACKED AT FASTENER HOLE.  AFT CARGO BS 1740-1760 S41L STRINGER REPAIRED AS PER SRM 53-10-03 FIG 2.
